Open Access
Decembar, 2007 Smooth rough paths and applications to Fourier analysis
Keisuke Hara, Terry Lyons
Rev. Mat. Iberoamericana 23(3): 1125-1140 (Decembar, 2007).


We show rough path estimates for smooth $L^p$ functions whose derivatives are in $L^q$. We also give applications to Fourier analysis.


Download Citation

Keisuke Hara. Terry Lyons. "Smooth rough paths and applications to Fourier analysis." Rev. Mat. Iberoamericana 23 (3) 1125 - 1140, Decembar, 2007.


Published: Decembar, 2007
First available in Project Euclid: 27 February 2008

zbMATH: 1146.26004
MathSciNet: MR2414505

Primary: 26A45 , 42A20

Keywords: Fourier transforms , Rough paths

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.23 • No. 3 • Decembar, 2007
Back to Top